About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 768272, 10 pages
http://dx.doi.org/10.1155/2012/768272
Research Article

Iterative Algorithms for General Multivalued Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Mathematics Department, College of Science, King Saud University, Riyadh 1145, Saudi Arabia
3Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
4Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
5Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 21 October 2011; Accepted 1 November 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [24 citations]

The following is the list of published articles that have cited the current article.

  • Yan-Lai Song, Hui-Ying Hu, Ya-Qin Wang, Lu-Chuan Zeng, and Chang-Song Hu, “Strong convergence of a new general iterative method for variational inequality problems in Hilbert spaces,” Fixed Point Theory And Applications, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Some algorithms for equilibrium problems on Hadamard manifolds,” Journal of Inequalities and Applications, 2012. View at Publisher · View at Google Scholar
  • Abdelouahed Hamdi, M. A. Noor, and A. A. Mukheimer, “Convergence of a Proximal Point Algorithm for Solving Minimization Problems,” Journal of Applied Mathematics, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Jong Soo Jung, “Some Algorithms for Finding Fixed Points and Solutions of Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Yan-Mei Du, “Existence and Iterative Algorithm of Solutions for a System of Generalized Nonlinear Mixed Variational-Like Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, “Some Aspects of Extended General Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Shunhou Fan, and Yonghong Yao, “Strong Convergence of a Projected Gradient Method,” Journal of Applied Mathematics, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Saira Zainab, and Yonghong Yao, “Implicit Methods for Equilibrium Problems on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Xionghua Wu, Yeong-Cheng Liou, Zhitao Wu, and Pei-Xia Yang, “Viscosity Methods of Asymptotically Pseudocontractive and Asymptotically Nonexpansive Mappings for Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Shunhou Fan, Shin Min Kang, Muhammad Aslam Noor, and Yonghong Yao, “Modified Noor's Extragradient Method for Solving Generalized Variational Inequalities in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Peixia Yang, Yonghong Yao, Yeong-Cheng Liou, and Rudong Chen, “Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Proximal Point Methods for Solving Mixed Variational Inequalities on the Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, and Khalida Inayat Noor, “Explicit Iterative Method for Variational Inequalities on Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Pakkapon Preechasilp, “New Generalized Mixed Equilibrium Problem with Respect to Relaxed Semi-Monotone Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • Chaichana Jaiboon, and Poom Kumam, “Viscosity Approximation Method for System of Variational Inclusions Problems and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, pp. 1–26, 2012. View at Publisher · View at Google Scholar
  • Muhammad Aslam Noor, Khalida Inayat Noor, Saira Zainab, and Eisa Al-Said, “Regularized Mixed Variational-Like Inequalities,” Journal of Applied Mathematics, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Yeong-Cheng Liou, Yonghong Yao, Chun-Wei Tseng, Hui-To Lin, and Pei-Xia Yang, “Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems,” Abstract and Applied Analysis, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • M. De la Sen, and A. Ibeas, “Asymptotically non-expansive self-maps and global stability with ultimate boundedness of dynamic systems,” Applied Mathematics and Computation, 2013. View at Publisher · View at Google Scholar
  • Manuel De la Sen, Shyam Lal Singh, Madjid Eshaghi Gordji, Asier Ibeas, and Ravi P. Agarwal, “Best proximity and fixed point results for cyclic multivalued mappings under a generalized contractive condition,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Yonghong Yao, Yeong-Cheng Liou, and Mihai Postolache, “Variant extragradient-type method for monotone variational inequalities,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “Best Proximity Points of Generalized Semicyclic Impulsive Self-Mappings: Applications to Impulsive Differential and Difference Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, “Some Results on Fixed and Best Proximity Points of Multivalued Cyclic Self-Mappings with a Partial Order,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, and E. Karapinar, “On a cyclic Jungck modified TS-iterative procedure with application examples,” Applied Mathematics and Computation, vol. 233, pp. 383–397, 2014. View at Publisher · View at Google Scholar